QUASINORMAL MODES AND STABILITY ANALYSIS FOR FOUR-DIMENSIONAL LIFSHITZ BLACK HOLE

González P.A.; Saavedra J.; Vasquez, Y

Más información

Título según WOS: QUASINORMAL MODES AND STABILITY ANALYSIS FOR FOUR-DIMENSIONAL LIFSHITZ BLACK HOLE
Título según SCOPUS: Quasinormal modes and stability analysis for four-dimensional Lifshitz black hole
Título de la Revista: International Journal of Modern Physics D
Volumen: 21
Número: 6
Editorial: World Scientific Publishing Co. Pte Ltd
Fecha de publicación: 2012
Idioma: English
URL: http://www.scopus.com/inward/record.url?eid=2-s2.0-84863730687&partnerID=40&md5=4743fdd8531d3619543ad79cfbeeab59
DOI:

10.1142/S021827181250054X

Notas: ISI, SCOPUS